Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 799-806
http://dx.doi.org/10.1155/S0161171294001110

Rotatory vibration of sphere of higher order viscoelastic solid

1Department of Mathematics, University of Kalyani, Kalyani, West Bengal, India
2201 Manicktola Main Road, Suite #42, Calcutta 700 054, India
3Department of Mathematics, University of Central Florida, Orlando 32816-1364, Florida, USA

Received 8 January 1992; Revised 8 August 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. R. Sengupta, Nibedita De (Das), Manidipa Kar, and Lokenath Debnath, “Rotatory vibration of sphere of higher order viscoelastic solid,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 799-806, 1994. doi:10.1155/S0161171294001110